I have tried and i cant handle the sickness and i cant afford rehab i have no insurance! And i just in the last week moved 2 a new state! PLZZZZ I NEED HELP!!!
Your best bet is to taper off not go cold turkey. That will help with the sick feeling. I don't know how many pills a day you take but lets say you take 8 a day. Start taking 7 a day for a week then 6 a day for a week then 5 and so on til you are done. I wish you the best of luck.
I agree about tapering, yet is it possible for you to go on Suboxone or Subutex? Both will stop cravings and withdrawal.
If you've no insurance, but can afford subs, please google Subdocs in your area?
Would you please add more info to your question? How much were you taking? Do you have any Vicodin left over? How long have you been taking them?
Hi justme... I agree with sweetie... how many pills are you up to a day and for how long have you been taking them? If you have been on a lot... let's say 10 or more a day and have been on them for a few years the tapering process can be and is very slow... but it can be done quite successfully... sweet lemon and others here have done it and they can advise you on how to do it. You can also look up the Thomas Recipe... it is a person who tapered down successfully who kept a diary of how he did it and the things he took and did while tapering to make is less uncomfortable. It is supposedly a very good way to taper down. Also you need the willpower to not take more than is required for tapering. I am embarrassed to admit it but I did not think that I had the willpower to do that...
I chose the suboxone route. It has been working very well for me. It also allows the brain to heal and rid itself over time of all those extra receptor sites that were produced during opiate use.
Whatever you choose... we will be here to support you every step of the way... this is what this group is all about... I received tremendous help... especially in the beginning when I was so scared and despondent.
So... welcome justme... please let us know a bit more info to be able to help you... May God bless you and keep you strong...
Justme, you really don't have a problem. I know from both personal & professional experience that cold turkey is the WORST. Here's what you do, take the pills you've got & count them. I don't know how many you have or how many you take at a time or per day, so bear with me. Just make piles (if you will pardon the expression) of less & less per day until there are none left. If you do it this way & DON'T cheat, you won't feel much more than uncomfortable, like a mild flu, IF that. Once you're done it'll be over. Take it from me, unless you DO it cold turkey, you won't need any medical help for this.
I'll add you as a friend & you can contact me if you'd like to. Also, be a pal & "Like" my answer! I work hard on here, as much time as I can spend, yet it's taking forever to rack up any points. I trust this is because most people don't want to bother doing anything for anyone else. OR, they are too worried about getting PILLS or something, to pay any attention to a guy like me with a medical background & experience. Anyway, thanks for your time. David, So. Florida
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am new here but I need some help. I used to be addicted to Vicodin but was clean for over 5 years?
Posted 2 Jun 2011 • 5 answers
Posted 12 Jun 2011 • 3 answers
Posted 1 Jul 2011 • 2 answers
Posted 21 Nov 2011 • 3 answers
Posted 28 Jan 2016 • 1 answer